# SDR TWAA9809809

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION BLENDED BEYOND LIMITS AT STA 200, RBL 22, FLOOR TRACK.  REPLACED CORRODED TRACK SECTION PER SRM 51-01, PG 1 ITEM C.  STA 200 TO STA 265.  TOTAL TIME:  77,783.  TOTAL CYCLES:  84,471.  (X)
